# SDR MWEA97246

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3920595
- Condition: Cracked
- Location: Bs 560-579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 28R HAS CRACK IN AFT SECTION, BETWEEN STA 560 AND 579.  MAINTENANCE INSTALLED A NEW LONGERON IAW SRM 51-30-5.
